ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Magnetic properties of quasi-two-dimensional La2NiO4

Buttrey, DJ and Honig, JM and Rao, CNR (1986) Magnetic properties of quasi-two-dimensional La2NiO4. In: Journal of Solid State Chemistry, 64 (3). 287 -295.

[img] PDF
http___www.sciencedirect.com_science__ob=MImg&_imagekey=B6WM2-4B6NS50-J5-2&_cdi=6922&_user=512776&_orig=browse&_coverDate=10_31_1986&_sk=999359996&view=c&wchp=dGLzVzz-zSkWb&md5=9b7d0efec7133b6.pdf - Published Version
Restricted to Registered users only

Download (613kB) | Request a copy
Official URL: http://dx.doi.org/10.1016/0022-4596(86)90073-3


Magnetic susceptibility studies on single crystals of nearly stoichiometric La2NiO4 with the applied field both parallel and perpendicular to the c axis show a transition at 204 K below which two-dimensional canted antiferromagnetic order seems to exist. This oxide also undergoes a transition from isotropic to anisotropic susceptibility near 100 and 250 K.

Item Type: Journal Article
Publication: Journal of Solid State Chemistry
Publisher: Elsevier Science
Additional Information: Copyright of this article belongs to Elsevier Science.
Department/Centre: Division of Chemical Sciences > Solid State & Structural Chemistry Unit
Date Deposited: 04 Feb 2010 05:30
Last Modified: 08 Aug 2011 06:49
URI: http://eprints.iisc.ac.in/id/eprint/20790

Actions (login required)

View Item View Item